IBUPROM MAX x 12 tablets

USP Health


£8.99 £20.00




  • IBUPROM MAX is up to 400 mg of ibuprofen per tablet. Ibuprofen is a nonsteroidal anti-inflammatory drug most commonly used for relieving symptoms of pain and fever. Ibuprom Max is an effective and fast-acting painkiller.

 

Composition:

1 tablet contains active substance ibuprofen - 400mg and excipients (the core) lactose, povidone, corn starch, talc, croscarmellose sodium, magnesium stearate, colloidal anhydrous silica; (Coating composition), sucrose, talc, corn starch, titanium dioxide, carnauba wax, white wax.

 

 

Action:

Max Ibuprom drug contains an active substance belonging to the non-steroidal anti-inflammatory drugs - ibuprofen. This substance has the property of anti-inflammatory, analgesic and antipyretic properties. Ibuprofen primarily prevents the synthesis of prostaglandins, which are involved in the development of inflammation.

 

 

Application:

Max Ibuprom drug for use in relieving pain with weak or moderate intensity, pain of various etiologies - headache, migraine, toothache, lumbosacral, myalgia, bone, joint and nerve pain. For use in women suffering from severe menstrual pain. Indicated in relieving fever.

 

 

Additional information:

The drug contains sucrose and lactose, prior to use of the drug, patients with known intolerance of certain sugars should consult a physician.

 

 

Contraindications:

Not used in the case of allergy to ibuprofen (as well as other non-steroidal anti-inflammatory drugs) and other ingredients. Not be used in patients with a history of allergic symptoms (eg. Rhinitis, urticaria, bronchial asthma) after intake of aspirin or NSAIDs; in patients with active or a history of peptic ulcer disease gastric and / or duodenal ulcer, bleeding or perforation, also associated with the use of NSAIDs; patients with severe liver, kidney or heart; in people who are at the same time taking other NSAIDs, including COX-2 inhibitors in women in the third trimester of pregnancy; children under 12 years of age; in case of bleeding diathesis.

 

 

Side effects:

Taking some may cause undesirable symptoms heartburn, abdominal pain, nausea, vomiting, flatulence, diarrhea, constipation, and slight bleeding from the gastrointestinal tract; hypersensitivity reactions, skin rash and itching as well as dyspnea, headache, dizziness, insomnia, agitation, irritability and fatigue, blurred vision, gastrointestinal ulceration, potentially with bleeding and perforation, ulcerative stomatitis, exacerbation of colitis and Crohn's disease, gastritis; tinnitus, renal papillary necrosis, increased levels of uric acid in the blood; exacerbation of inflammation due to infection, symptoms of inflammation aseptic meningitis with stiff neck, headache, nausea, vomiting, fever or altered consciousness, abnormal blood cell count (anemia, leucopenia, thrombocytopenia, pancytopenia, agranulocytosis); the first symptoms include fever, sore throat, superficial ulceration of the oral mucosa, flu-like symptoms, fatigue, bleeding (eg. bruising, petechiae, purpura, bleeding from the nose), severe generalized hypersensitivity reactions; swelling of the face, tongue edema, swelling of the internal larynx with impaired airway, respiratory failure, tachycardia, drop in blood pressure to life-threatening shock, inclusive, psychotic reactions, depression, heart palpitations, heart failure, myocardial infarction, hypertension, esophagitis, pancreatitis, formation of strictures przeponopodobnych intestine, liver dysfunction, especially during long-term use, hepatic failure, acute hepatitis, erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis epidermal necrolysis.

 

 

Dosage:

Use as your doctor or pharmacist. Adults, children over 12 years of age, emergency treatment: normally recommended to take one tablet every four hours, with a maximum daily dose is 3 tablets. Do not increase the recommended dose. The drug designed for short-term use without medical consultation should not take more than 3 days. In the absence of effects or worsening symptoms should contact a doctor.